Alert archive / Arizona / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS Phoenix, AZ

July 29, 2016Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 29, 2016, 8:21 PM MST for Maricopa County, Arizona. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2016, 8:21 PM MST (03:21 UTC)
Expired
Jul 29, 2016, 9:00 PM MST
In force
39 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 98 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 8:40 PM MSTTSTM WND DMG5 Nne Buckeye, AZA FEW PALO VERDE TREES DOWN AND CURB TO CURB FLOODING. TIME ESTIMATED BASED ON RADAR. YUMA ROAD AND WATSON RD.
Jul 29, 8:50 PM MSTTSTM WND DMG3 N Buckeye, AZOVERTURNED HORSE TRAILER AND DOWNED POWER LINES VIA BUCKEYE PD PHOTOS. TIME ESTIMATED BASED ON RADAR.
Jul 29, 8:55 PM MSTTSTM WND GST 626 Wnw Buckeye, AZAWOS STATION 6 WNW BUCKEYE /BXK/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 4:58 PM MSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
3318 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

819 
WUUS55 KPSR 300321
SVRPSR
AZC013-300400-
/O.NEW.KPSR.SV.W.0031.160730T0321Z-160730T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
821 PM MST FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 900 PM MST

* AT 821 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR BUCKEYE...AND MOVING SOUTHWEST AT 10 MPH.
  PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  GOODYEAR...BUCKEYE...LIBERTY...WHITE TANK MOUNTAIN PARK...
  PALO VERDE NUCLEAR GENERATION STATION...PERRYVILLE...WINTERSBURG...
  ESTRELLA MOUNTAIN RANCH...PALO VERDE...HASSAYAMPA AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3366 11283 3355 11243 3322 11242 3334 11301
TIME...MOT...LOC 0321Z 025DEG 8KT 3343 11261 

$$

NOLTE
1 follow-up statement
369 
WWUS55 KPSR 300343
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
843 PM MST FRI JUL 29 2016

AZC013-300400-
/O.CON.KPSR.SV.W.0031.000000T0000Z-160730T0400Z/
MARICOPA AZ-
843 PM MST FRI JUL 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MST
FOR WEST CENTRAL MARICOPA COUNTY...

AT 842 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED OVER BUCKEYE...MOVING SOUTHWEST AT 10 MPH. NICKEL SIZE
HAIL AND HEAVY RAINFALL WILL ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
GOODYEAR...BUCKEYE...LIBERTY...WHITE TANK MOUNTAIN PARK...PALO VERDE
NUCLEAR GENERATION STATION...PERRYVILLE...WINTERSBURG...ESTRELLA
MOUNTAIN RANCH...PALO VERDE...HASSAYAMPA AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3366 11283 3355 11243 3322 11242 3334 11301
TIME...MOT...LOC 0342Z 025DEG 8KT 3339 11263 

$$

NOLTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:00 PM MST, 6 hours 21 minutes earlier.

Area forecast discussion, Jul 29, 2:00 PM MST, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
200 PM MST FRI JUL 29 2016

.SYNOPSIS...
A much more humid airmass will move into the Desert Southwest this
weekend, causing a modest drop in temperatures. There will be a
marked increase in thunderstorm activity beginning this evening and
continuing into next week. All typical hazards associated with the
monsoon season including strong damaging winds, blowing dust,
lightning, and localized flooding will be in play.

&&

.DISCUSSION...
Conditions continue to evolve toward a very active, high impact
weather situation across central Arizona this evening and tonight.
Regional objective analysis shows the H5 anti-cyclone gradually
weakening and shifting east towards the four corners. Per WV imagery,
there appears to be a subtle wave on the eastern periphery of this
midtropospheric high pressure over west-central/southwest NM, and
visible imagery shows rapid manifestation of midlevel clouds in
response to this feature (and possibly encapsulating a gravity wave
as well). Convection over the White Mountains already shows
rather organized outflow and very solid coverage. Given these
features,its not surprising that modest cooling and moistening of the
middle atmosphere is forecast for the remainder of the day per
forecast sounding data.

NCAR and SSEO ensemble output along with almost every local high
resolution model resoundingly suggests intense outflow
winds/boundaries developing from high terrain convection propagating
towards lower elevations. Deep outflow boundaries (and numerous
collisions) should be sufficient to spur additional convection
helping re-enforce strong surface winds leading to expansive dense
blowing dust. Ensemble mean probabilities for sfc winds greater than
30-40kt across the Phoenix metro are about as high as typically ever
seen during monsoon season. Given the relatively high confidence, a
blowing dust advisory remains in effect as a watch type product
leading into this presumptive large event.

In addition to expansive dense blowing dust, severe weather remains
a distinct possibility as well with forecast soundings indicating
outflow mixing 11 g/kg of moisture in a sfc-600mb layer resulting in
the localized  release of 1500 J/kg energy with any better
perturbation. Unusually steep H7-H5 lapse rates near 8 C/km will be
juxtaposed with DCape values near 2000 J/kg indicative of both
severe hail and wind potential. Probably the main uncertainty is how
extensive the deeper convective cells will spread across the
forecast area. but certainly the opportunity exists for a
significant event given the underlying parameters.

Activity Saturday may become highly dependent on evolution of
outflow and convection tonight; and much of the forecast model
output indicates very delayed build up of instability Saturday
afternoon. In fact, forecast soundings show the typical convectively
overturned environment during the morning, then a subsident capping
inversion/elevated mixed layer developing near 700mb during the
afternoon. Ensemble mean probabilities and high resolution output
correspondingly are rather muted in convective response into the
early evening, though show a far more robust response into the late
evening overnight. A vast majority of model output still latches
onto a well defined inverted trough/shortwave Saturday night while
at the same time surges an anomalously high theta-e airmass
northward towards central Arizona. POPs remain quite high during the
Sunday morning time frame with the potential for locally heavy rain.
Consequently, residual cloud cover through the daylight hours Sunday
may very well keep temperatures over central Arizona well retarded
while shifting convective activity westward.

Monday through Thursday...
1000-700 mb mean mixing ratios remain in the 10-12 g/kg through at
least Tuesday, keeping above-climo rain chances in the forecast.
GFS trends toward a slow decline of moisture beginning Wednesday and
especially Thursday (GEM starts drying on Monday). This is reflected
in a gradual eastward retreat PoPs from NAEFS and ESRL output. ECMWF
however holds on to moisture longer as it stalls out an inverted
trough over Arizona. Thus held on to PoPs over south- central AZ
through Thursday. Temperatures during the week will trend slowly
upward.

&&

.AVIATION...
South-Central Arizona Including KPHX, KIWA, and KSDL:
Westerly winds to prevail through the late afternoon hours with
stronger winds (sustained speeds as high as 12 kts) during the mid-
late afternoon hours today.

Latest high-res computer models are now in much better agreement on
the idea that thunderstorms developing over the higher terrain east
of Phoenix, at least sending strong outflow winds  this evening into
the Greater Phoenix Area during the 01Z-02Z hours. This will likely
affecting all of the Phx area taf sites with even a decent chance for
the storms themselves affecting one or more of the taf sites. Wind
speeds of at least 25 kts, with gusts as high as 35 kts look likely,
with even stronger speeds possible along with blowing dust reducing
visibilities. Heavy downpours and even small hail are possible if
thunderstorms do actually reach the terminal(s). Winds will become
light easterly later this evening, once the storms move through.

Southeast California/Southwest Arizona including KIPL and KBLH:
Should be another quiet taf period at KIPL, with little chance of
any isolated showers or storms, and winds remaining from a
southeasterly direction.

Winds will continue to favor southerly directions and wind speeds at
KBLH through this evening, with stronger winds during the late
afternoon/evening hours. There is fairly high confidence that
outflows from thunderstorms over South-Central AZ will affect KBLH
for a time later this evening, with winds becoming gusty from an
easterly direction along with some blowing dust possible.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Monday through Friday...
Deep southerly to southeasterly flow aloft is expected to push
copious amounts of monsoon moisture into the region, resulting in
scattered to numerous thunderstorms Monday through Wednesday with
good to excellent chances for at least some wetting rains and locally
gusty winds. The combination of considerable cloudiness and rainfall
will also keep temperatures below normal during this period, and
humidities above normal. A shift to more westerly winds aloft is
then expected to gradually reduce moisture levels, and chances for
wetting rains during the Thursday-Friday period, while allowing
temperatures to return to near-normal levels. Minimum humidities in
the 25-45 percent range in the Monday-Wednesday period to drop into
the 20-35 percent range by Friday, with good-excellent overnight
recoveries. Outside of thunderstorms, winds to mainly follow typical
diurnal trends.

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible this evening and Saturday.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Blowing Dust Advisory from 2 PM this afternoon to 8 PM MST this
     evening for AZZ027-028.

     Blowing Dust Advisory from 5 PM this afternoon to 8 PM MST this
     evening for AZZ022-023-026.

CA...None.

&&

Visit us on Facebook...Twitter...and at weather.gov/phoenix

DISCUSSION...MO/AJ
AVIATION...Percha
FIRE WEATHER...Percha

In the hours before

Local storm report, Jul 29, 8:01 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
801 PM MST FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     4 E SUN LAKES           33.22N 111.80W
07/29/2016  M68 MPH          MARICOPA           AZ   TRAINED SPOTTER

            .

&&

NWS PHOENIX AZ
IRIS SYSTEM
Local storm report, Jul 29, 8:02 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
802 PM MST FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     DUST STORM       2 SW BEARDSLEY          33.66N 112.41W
07/29/2016                   MARICOPA           AZ   TRAINED SPOTTER

            VSBY. LESS THAN 1/8 MI. IN DUST STORM. .

&&

JS
Local storm report, Jul 29, 8:03 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
803 PM MST FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     DUST STORM       2 ENE CASA GRANDE       32.89N 111.72W
07/29/2016                   PINAL              AZ   TRAINED SPOTTER

            50 FT VISIBILITY.

&&

NWS PHOENIX AZ
IRIS SYSTEM
Local storm report, Jul 29, 8:11 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
811 PM MST FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     5 NNW CASA GRANDE       32.95N 111.77W
07/29/2016  M61 MPH          PINAL              AZ   AWOS

            AWOS STATION CASA GRANDE MUNICIPAL AIRPORT
            /CGZ/.

&&

JS
Local storm report, Jul 29, 8:15 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
815 PM MST FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             3 SSE TEMPE             33.35N 111.90W
07/29/2016  U0.50 INCH       MARICOPA           AZ   TRAINED SPOTTER

            .

&&

JS
Special weather statement, Jul 29, 8:16 PM MST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
816 PM MST FRI JUL 29 2016

AZZ023-027-028-300415-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
816 PM MST FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA AND SOUTHWESTERN PINAL COUNTIES

UNTIL 915 PM MST

AT 814 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS AND STRONG THUNDERSTORM OUTFLOW WINDS NEAR
MARICOPA...OR 21 MILES WEST OF CASA GRANDE...MOVING WEST AT 30 MPH.
A DUST STORM WARNING IS IN EFFECT UNTIL 9 PM MST.

WIND GUSTS OF 50 TO 55 MPH...SIGNIFICANTLY REDUCED VISIBILITIES IN
BLOWING DUST AND PERIODIC HEAVY RAINFALL ALONG WITH DANGEROUS
LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...GILA BEND...SUN LAKES...MARICOPA...ESTRELLA...
BIG HORN...TOLTEC...FREEMAN...BAPCHULE...ARIZOLA...OLBERG...
ESTRELLA SAILPORT...BOSQUE...SONORAN NATIONAL MONUMENT...
COTTON CENTER...SANTAN...STANFIELD...MOBILE...
SACATON AND AK-CHIN VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3318 11266 3326 11190 3285 11152 3278 11160
      3276 11177 3280 11178 3279 11187 3277 11189
      3276 11205 3273 11206 3266 11269
TIME...MOT...LOC 0314Z 083DEG 26KT 3297 11209

NOLTE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:02 PM MSTSpecial Weather StatementPSRGila58 min
Jul 29, 5:28 PM MSTBlowing Dust AdvisoryPSR5 hr
Jul 29, 5:43 PM MSTSevere Thunderstorm WarningPSRGila36 min
Jul 29, 6:03 PM MSTSpecial Weather StatementPSR57 min
Jul 29, 6:18 PM MSTAreal Flood AdvisoryPSRGila4 hr
Jul 29, 6:36 PM MSTSpecial Weather StatementPSR39 min
Jul 29, 6:44 PM MSTSpecial Weather StatementPSRGila46 min
Jul 29, 7:11 PM MSTSpecial Weather StatementPSRPinal49 min
Jul 29, 7:26 PM MSTSpecial Weather StatementPSRMaricopa64 min
Jul 29, 7:28 PM MSTDust Storm WarningPSR73 min
Jul 29, 7:31 PM MSTAreal Flood AdvisoryPSRGila4 hr
Jul 29, 7:43 PM MSTSevere Thunderstorm WarningPSRMaricopa32 min
Jul 29, 7:46 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal29 min
Jul 29, 8:11 PM MSTSevere Thunderstorm WarningPSRMaricopa19 min
Jul 29, 8:16 PM MSTSpecial Weather StatementPSR59 min
Jul 29, 8:24 PM MSTSevere Thunderstorm WarningPSRPinal36 min
Jul 29, 8:27 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 29, 8:29 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal31 min
Jul 29, 8:36 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Jul 29, 9:00 PM MSTSevere Thunderstorm WarningPSRMaricopa45 min
Jul 29, 9:16 PM MSTSevere Thunderstorm WarningPSRMaricopa44 min
Jul 29, 9:20 PM MSTSpecial Weather StatementPSR40 min
Jul 29, 9:22 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jul 29, 9:25 PM MSTSpecial Weather StatementPSR50 min
Jul 29, 9:32 PM MSTDust Storm WarningPSR4 hr
Jul 29, 9:43 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 29, 9:59 PM MSTSevere Thunderstorm WarningPSRMaricopa31 min
Jul 29, 10:29 PM MSTSevere Thunderstorm WarningPSRMaricopa31 min
Jul 29, 10:39 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 30, 1:13 AM MSTAreal Flood WarningPSRMaricopa3 hr
Jul 30, 3:06 AM MSTSpecial Weather StatementPSRLa Paz54 min
Jul 30, 3:57 AM MSTSpecial Weather StatementPSRLa Paz48 min
Jul 30, 4:02 AM MSTAreal Flood WarningPSRMaricopa3 hr
Jul 30, 5:22 AM MSTAreal Flood AdvisoryPSRLa Paz, Yuma113 min
Jul 30, 6:58 AM MSTAreal Flood WarningPSRMaricopa3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.